# SDR C2XA03CL022

- Difficulty date: January 23, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 12566
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE FORWARD RIGHT EMERGENCY EXTERIOR WING LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 BATTERY CHARGER ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
